On solubility of groups with bounded centralizer chains

Khukhro, E. I. (2009) On solubility of groups with bounded centralizer chains. Glasgow Mathematical Journal, 51 (1). pp. 49-54. ISSN 0017-0895

Documents
15590 S0017089508004527a.pdf

Request a copy
[img] PDF
15590 S0017089508004527a.pdf - Whole Document
Restricted to Repository staff only

76kB
Item Type:Article
Item Status:Live Archive

Abstract

The c-dimension of a group is the maximum length of a chain of nested centralizers. It is proved that a periodic locally soluble group of finite c-dimension k is soluble of derived length bounded in terms of k, and the rank of its quotient by the Hirsch-Plotkin radical is bounded in terms of k. Corollary: a pseudo-(finite soluble) group of finite c-dimension k is soluble of derived length bounded in terms of k. © 2008 Glasgow Mathematical Journal Trust.

Keywords:Algebra
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15590
Deposited On:04 Jan 2016 08:50

Repository Staff Only: item control page